# SDR HEEA065437

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CB*
- Aircraft serial: S670
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23062753
- Condition: Broken
- Location: Turbine
- Part time: 901 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED A 1 PIECE OF NOZZLE SHIELD DOME BROKEN OUT AND LODGED AGAINST NR 1 NOZZLE VANES.
